Water Retention

A place exclusively for people aged 39 and over to discuss issues affecting older GUCHs

Moderators: Moderator6, Moderator2, Moderator5, Moderator1, moderator7, Moderator3

Water Retention

Postby filae » Fri Mar 30, 2012 8:22 am

Hi All, I was woundering if any of you experiance this situation. Approx 3yr ago I began to retain water in my lower legs and groin region, I was admitted to QE B-ham to be drained out. this worked and they placed me on Bumetanide 3x2 daily Spironolactone 1x1 daily Bendroflumaethiazide1x1daily as well as Metolazone 1x2weekly. These did a good job of keeping the retention down. However recently this has not been the case resulting in my groin and both legs swelling considerable continualy throughout the day.
The only way of reducing this is continual bed rest for two full days, but the water soon returns
As I work 3 days a week these two days are useful to get tasks done that can not be carried out on Sat or Sun's. I am reluctant to go back into QE for a number of reasons.
Do others think that the continual use of the above medication can create this greater water retention by draging out your bodiley fluid or have you any other suggestions please.
filae
 
Posts: 18
Joined: Mon Sep 06, 2010 10:33 pm

Re: Water Retention

Postby kstez » Fri Jan 10, 2014 8:32 pm

Hi
You could try for a blood test to see if there are otger reasons for the fluid build up. Good luck.
Kathy T
kstez
 
Posts: 3
Joined: Fri Jan 10, 2014 8:15 pm


Return to 39 Plus

Who is online

Users browsing this forum: No registered users and 1 guest